# SDR DHLA200800051

- Difficulty date: June 3, 2008
- Submitted: June 3, 2008
- Operation: Air carrier
- Aircraft: N749DH
- Make and model: Boeing 727-200
- Aircraft serial: 22013
- Aircraft time: 61,073 hours, 31,173 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 119 - DURING PREFLIGHT STBY POWER CHECK, L1 EXIT DOOR EMERGENCY LIGHT FAILED TO ILLUMINATE.  CLEANED & RESEATED EMERGENCY FWD ENTRY LIGHT ASSY & PERF OPS CK IAW AOM 1.3, PG 7, SYS OPS CHECK GOOD.  AIRCRAFT WAS GROUNDED.
